This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Identification of Disjunctively Decomposable Logic Functions Employing a Karnaugh Map
March 1969 (vol. 18 no. 3)
pp. 277-279
M.B. Kermani, University of Pittsburgh
This crrespondence is concerned with the develop-ment of a simple set of rules used to determine disjunctively decomposable logic functions by means of a single Karnaugh map.
Citation:
M.B. Kermani, M.H. Mickle, L.P. McNamee, "Identification of Disjunctively Decomposable Logic Functions Employing a Karnaugh Map," IEEE Transactions on Computers, vol. 18, no. 3, pp. 277-279, March 1969, doi:10.1109/T-C.1969.222645
Usage of this product signifies your acceptance of the Terms of Use.